2017
Том 69
№ 9

All Issues

Investigation of stability of the Bubnov-Galerkin method for nonstationary operator equations with variable coefficients

Topolyansky D. B., Zaprudsky Ya. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 5, pp 508-517.

Citation Example: Topolyansky D. B., Zaprudsky Ya. M. Investigation of stability of the Bubnov-Galerkin method for nonstationary operator equations with variable coefficients // Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 621–633.

Full text